# SDR UPS02838596

- Difficulty date: June 7, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 R1 DOOR FWD TORQUE BOX INTERCOSTAL JUST ABOVE LOWER CLEAR HINGE IS CRACKED.  REMOVED INTERCOSTAL, FAB INTERCOSTAL IAW DAC DWG 5615700, ALODINED & PRIMED IAW DC8 SRM 51-1-21 & 511-20D.
